# SDR SWAA2022120971977

- Difficulty date: November 16, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATE PLATE LOCATED AT LEVEL ORSS 261 TRAILING EDGE AT RT WING 2022-638948 / [01] REPLACED CORRUGATE PLATE LOCATED AT LEVEL ORSS 261 TRAILING EDGE AT RT WING I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-53-02 CRACK LENGTH L= 0.418 INCH TOOL USED: DIGITAL CALIPER P/N:DIGITAL150 S/N: 76210621217 DUE DATE: FEB-15-2023;[02] REPLACED CORRUGATE PLATE LOCATED AT LEVEL ORSS 261 TRAILING EDGE AT RT WING I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-53-02 CRACK LENGTH L= 0.418 INCH TOOL USED: DIGITAL CALIPER P/N:DIGITAL150 S/N: 76210621217 DUE DATE: FEB-15-2023
